# SDR DALA2019120497050

- Difficulty date: November 26, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,393 hours, 14,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 412-654
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 412 - STA 654A 88 / MISLOCATED HOLES ON FLOOR BEAM. C/W ERA 582733-14. (LP 1376454)
